Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 10, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Apr 11, 2024, 12:40 PM EDT for Volusia County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2024, 12:40 PM EDT (16:40 UTC)
- Expired
- Apr 11, 2024, 1:00 PM EDT
- In force
- 20 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Volusia County, FL
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 7:32 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703
WFUS52 KMLB 111640
TORMLB
FLC127-111700-
/O.NEW.KMLB.TO.W.0010.240411T1640Z-240411T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
1240 PM EDT Thu Apr 11 2024
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Northwestern Volusia County in east central Florida...
* Until 100 PM EDT.
* At 1240 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Lake George, or 7 miles northwest of
Pierson, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Volusia County, including the following locations...
Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2930 8142 2922 8161 2924 8163 2927 8164
2929 8165 2932 8168 2938 8145 2940 8143
2940 8142
TIME...MOT...LOC 1640Z 237DEG 51KT 2931 8154
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper2 follow-up statements
729
WWUS52 KMLB 111649
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
1249 PM EDT Thu Apr 11 2024
FLC127-111700-
/O.CON.KMLB.TO.W.0010.000000T0000Z-240411T1700Z/
Volusia FL-
1249 PM EDT Thu Apr 11 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHWESTERN VOLUSIA COUNTY...
At 1249 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Crescent City, moving northeast at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seville and Bakerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2926 8152 2935 8156 2938 8145 2940 8143
2940 8142 2930 8142
TIME...MOT...LOC 1649Z 237DEG 51KT 2938 8141
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper366
WWUS52 KMLB 111657
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
1257 PM EDT Thu Apr 11 2024
FLC127-111706-
/O.EXP.KMLB.TO.W.0010.000000T0000Z-240411T1700Z/
Volusia FL-
1257 PM EDT Thu Apr 11 2024
...THE TORNADO WARNING FOR NORTHWESTERN VOLUSIA COUNTY WILL EXPIRE AT
100 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with additional thunderstorms.
A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.
LAT...LON 2926 8152 2935 8156 2938 8145 2940 8143
2940 8142 2930 8142
TIME...MOT...LOC 1656Z 237DEG 51KT 2943 8133
$$
SchaperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 10:46 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 11, 10:46 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1046 AM EDT Thu Apr 11 2024
...New UPDATE, AVIATION, PREVIOUS DISCUSSION...
.UPDATE...
Issued at 943 AM EDT Thu Apr 11 2024
Local satellite and radar imagery show scattered to numerous
showers with isolated strong to severe storms over northern
Florida to the northwest of Lake and Volusia counties. It's
already breezy to windy with winds currently gusting to 30-40mph
from the south-southwest. The 10Z XMR sounding indicated CAPE
only at 500 J/kg and relatively low lapse rates, but 0-3km SRH at
386 m^2/s^2, and high bulk shear at 60 kts, as well as 40kt
southwesterly winds at 850mph. Hi-res guidance continues to
indicate increasing instability into the afternoon with MLCAPE
~800-1,600 J/kg, SCP at 4-10 N of Melbourne and 2-4 to the south,
in addition to STP at 2-4 N of Melbourne and 0-2 to the south. The
primary hazards associated with any strong to severe storms this
afternoon will be damaging wind gusts up to 60-70mph (15% chance
in the Slight Risk), frequent lightning strikes, and moderate to
heavy rainfall. Temperatures aloft are relatively warm at -7 to
-8C which suggests the hail threat is minimal today, however small
hail cannot be ruled. Additionally, a brief tornado is possible
(2-5%) in the areas outlooked for severe weather.
For this reason, areas along and north of I-4 have been outlooked
in a Slight Risk for severe weather today. Areas to the south of
I-4 to a line from Melbourne to northern Okeechobee County have
been highlighted in a Marginal Risk. The main line of showers and
strong to severe lightning storms moving east across east central
Florida is forecast from 1pm to 4PM north of I-4, 2-6pm between
I-4 and Melbourne, and from 5 to 9pm to the south of Melbourne and
northwest Okeechobee county. A Slight Risk for severe storms has
been outlooked over areas along and north of I-4. The threat for
severe storms will diminish into the evening hours as the front
moves across the Treasure Coast with upper level support and the
greatest instability remaining to the north. Rain chances will
dwindle this evening and into the overnight hours across the
Treasure Coast. High temperatures are forecast to reach the mid
80s to low 90s under cloudy skies.
&&
.AVIATION...
(12Z TAFs)
Issued at 943 AM EDT Thu Apr 11 2024
Poor to hazardous conditions are forecast with MVFR/IFR ceilings
and wind gusts up to 35-40kts from the south-southwest this
afternoon. Strong to severe storms (mainly north of KVRB) with
TEMPO groups for TSRA exist this afternoon from 18-23Z. VFR
conditions are expected to return from KLEE to KSUA after 21-01Z.
&&
.PREVIOUS DISCUSSION...
Issued at 333 AM EDT Thu Apr 11 2024
Tonight...The front is forecast to reach the Treasure Coast by the
evening hours, with PoPs up to 30-40% persist through around
midnight. The front will be continuing to lose strength as it moves
southward, as the best dynamics pull away from the area, with just a
few lightning storms left by this time. Gusty winds will remain a
concern, as storms will be quick-moving at around 40-45kts, but the
overall severe threat looks to be low by this time. Behind the
front, dry conditions prevail, as northwesterly winds diminish to 5-
10mph by daybreak. Overnight lows in the upper 50s to lower 60s,
though normally cooler spots in Lake and Volusia Counties could see
the mid-50s.
Friday-Sunday... An upper level trough over the Great Lakes region
on Friday will shift east and northward into the Northeast US by
Saturday, and moving out into the Atlantic off the Canadian coast by
Sunday. A dry post-frontal trough will move through the local area
Friday afternoon and into the evening. Surface high pressure will
build eastward over the Deep south on Saturday, shifting offshore
the Florida eastern coast on Sunday. Locally, winds will decrease
and veer west-northwest on Friday as the cold front across South
Florida continues to move southward, with winds veering onshore
briefly along the coast as the dry post-frontal trough pushes
through. Winds will then veer northeast on Saturday as the high
pressure builds in, with speeds around 10-15 mph and gusts of 20 to
25mph possible into the afternoon, before winds veer east to
southeast on Sunday as the high pressure shifts eastwards just off
the eastern Florida coast. Sunny skies and dry conditions will
prevail with temperatures on a slight warming trend through the
weekend. Afternoon highs will be in the upper 70s to low 80s on
Friday, mid to upper 70s east of I-95 and mid 70s to low 80s west of
I-95 on Saturday, and upper 70s to low 80s east of I-95 and low to
mid 80s west of I-95 on Sunday. Overnight lows will be in the low
to mid 50s Friday and Saturday night, and upper 50s to low 60s east
of I-95 and low to mid 50s west of I-95 on Sunday night.
Monday-Wednesday...Mid and upper level ridge will build across the
GOMEX and over Florida peninsula through mid week, all the while
shifting slightly eastward. Surface high pressure in the western
Atlantic waters will build westward over the Florida peninsula and
into the GOMEX and Deep South through midweek. Locally, winds will
be east to southeast at 10-15mph each afternoon with gusts up to 20
mph possible. Dry conditions will prevail through mid week, with no
mentionable rain chances through the period. Sunny skies will
continue to dominate with temperatures well above normal for this
time of year. Afternoon highs will be in the low to mid 80s east of
I-95 and mid to upper 80s west of I-95 each afternoon, with low 90s
possible in the far western interior on Wednesday. Overnight lows
will be in the mid to upper 50s to low 60s on Monday night, and low
to mid 60s on Tuesday and Wednesday nights.
&&
.MARINE...
Issued at 333 AM EDT Thu Apr 11 2024
Today-Tonight...Hazardous boating conditions into tonight, due to
a strong cold front moving through the area this afternoon.
Southerly winds 20-25kts nearshore and up to 25-30kts offshore
today. Gusts to gale force are forecast offshore north of
Sebastian Inlet, with occasional gusts to gale-force for the
offshore Treasure Coast waters. Seas 6-8ft offshore and 4-6ft
nearshore through the daytime hours. Small Craft Advisories are in
effect for the nearshore zones, as well as the offshore waters
south of Sebastian Inlet through 8PM, with a Gale Warning in
effect for the offshore Brevard and Volusia County waters.
Will see winds veer southwesterly along the front, then
northwesterly tonight behind it. The pressure gradient will ease
after the frontal passage, with winds becoming 15-20kts by
daybreak. A Small Craft Advisory is in effect for the offshore
waters from 8PM to 8AM.
Scattered to numerous showers and storms will accompany the
frontal passage this afternoon, as it moves southward through the
local waters. A few storms could be strong to severe.
Friday- Monday... Poor boating conditions will be possible in the
offshore waters into the early weekend, with boating conditions
improving and becoming favorable into early week. Northwest winds 10-
15 KT on Friday will briefly increase to around 20 KT overnight
before winds become north to northeast on Saturday at 10-15 KT.
Winds will veer east to southeast on Sunday as surface high pressure
moves offshore the eastern Florida coast with winds remaining
southeast into early week. Seas will be 3-5ft on Friday, building up
to 6 ft in the offshore waters on Saturday before subsiding to 2-4ft
on Sunday, and 2-3ft on Monday. No rain chances through the
period.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 86 58 80 55 / 90 0 0 0
MCO 87 61 80 57 / 90 0 0 0
MLB 90 61 80 57 / 70 20 0 0
VRB 91 61 82 56 / 50 30 0 0
LEE 83 58 79 55 / 90 0 0 0
SFB 88 60 81 55 / 90 0 0 0
ORL 87 61 80 57 / 90 0 0 0
FPR 91 60 81 55 / 50 30 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 3 PM EDT this afternoon for FLZ041-044-141-
144.
Wind Advisory until 8 PM EDT this evening for FLZ041-044>046-053-
058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ550-552-
555.
Tornado Watch until 3 PM EDT this afternoon for AMZ550.
Gale Warning until 8 PM EDT this evening for AMZ570-572.
Small Craft Advisory from 8 PM this evening to 8 AM EDT Friday
for AMZ570-572.
Small Craft Advisory until 8 AM EDT Friday for AMZ575.
&&
UPDATE...Fehling
LONG TERM...Sedlock
AVIATION...FehlingHazardous weather outlook, Apr 11, 10:00 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1000 AM EDT Thu Apr 11 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-120200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1000 AM EDT Thu Apr 11 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers with isolated to scattered lightning storms will accompany a cold front moving east-southeast through the area this afternoon. A few storms could be strong to severe, especially along and north of the I-4 corridor. The main hazards will be wind gusts up to 60 to 70 mph, heavy rainfall, and frequent lightning strikes. However, a tornado cannot be ruled out north of Melbourne. Storms motion will be to the east- northeast at around 40 to 60 mph. The Storm Prediction Center has highlighted areas along and north of the I-4 corridor in a Slight Risk for severe weather today. Areas south of I-4 to a line from Melbourne to northern Okeechobee County have been highlighted in a Marginal Risk. Despite the diminishing severe threat, gusty winds will remain possible as storms move through the Treasure Coast this evening. .HIGH WIND IMPACT... Southwesterly winds at 20 to 30 mph with gusts up to 40 to 45 mph are expected today across the east central Florida outside of any showers or storms. A Wind Advisory is in effect from 10 AM to 8PM today. .RIP CURRENT IMPACT... There will be a Moderate Risk of rip currents at area beaches today. Also, gusty southerly winds will produce a strong, northward flowing longshore current, which can push swimmers into deeper water unexpectedly, making them more susceptible to dangerous rip currents. Always swim near a lifeguard .MARINE THUNDERSTORM GUST IMPACT... Offshore-moving showers and storms along a front this afternoon will be capable of wind gusts in excess of 34 knots. A few gusts up to 50 to 55 knots will be possible. Storms will be moving northeast at 40 to 55 knots. .WATERSPOUT IMPACT... A waterspout cannot be ruled out in offshore-moving storms this afternoon from Melbourne northward. .WIND AND SEA IMPACT... Hazardous to dangerous boating conditions are expected into tonight. Southerly winds 20 to 25 knots nearshore and up to 25 to 30 knots offshore today. Gusts to gale force are forecast offshore north of Sebastian Inlet, with occasional gusts to gale force for the offshore Treasure Coast waters. Seas 6 to 9 feet offshore and 4 to 6 feet nearshore through the daytime hours. Small Craft Advisories are in effect for the nearshore zones, as well as the offshore waters south of Sebastian Inlet through 8 PM, with a Gale Warning in effect for the offshore Brevard and Volusia County waters. Conditions will begin to improve this evening into the overnight. .FIRE WEATHER IMPACT... Near-critical fire weather conditions today, with sustained southwesterly winds 20 to 30 mph and gusts to 35 to 45 mph. Dispersion values this afternoon will be excellent and control issues are likely. Well above normal temperatures are expected with the upper 80s to lower 90s across much of the area which will contribute to minimum relative humidity values as low as 45 percent south of I-4. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. At least a moderate risk of rip currents will continue through late this week. Poor boating conditions are forecast Friday night into Saturday evening, especially across the offshore waters, as northerly winds briefly increase, leading to building seas. Fire sensitive weather conditions are forecast to continue into next week as much drier air filters in across the state. .SPOTTER INFORMATION STATEMENT... Spotters should closely monitor weather conditions and activate as weather approaches. Fehling/Leahy
In the hours before
Special weather statement, Apr 11, 12:11 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1211 PM EDT Thu Apr 11 2024
FLZ041-044-111645-
Northern Lake County FL-Inland Volusia FL-
1211 PM EDT Thu Apr 11 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LAKE AND NORTHWESTERN
VOLUSIA COUNTIES THROUGH 1245 PM EDT...
At 1211 PM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pierson, Lake George, Sellers Lake, Astor Park, and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.
&&
LAT...LON 2926 8142 2926 8140 2910 8164 2928 8164
2930 8165 2931 8167 2932 8168 2938 8145
2940 8143 2940 8142
TIME...MOT...LOC 1611Z 235DEG 46KT 2921 8172
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SchaperLocal storm report, Apr 11, 12:20 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1220 PM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM Non-Tstm Wnd Gst Daytona Beach Intl 29.18N 81.07W
04/11/2024 M43 MPH Volusia FL ASOS
The ASOS at the Daytona Beach International
Airport measured a wind gust of 43MPH/37KTS
from the south.
&&
SchaperLocal storm report, Apr 11, 12:21 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1221 PM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM Non-Tstm Wnd Gst 1 SSW Melbourne 28.10N 80.65W
04/11/2024 M43 MPH Brevard FL ASOS
The ASOS at the Melbourne International
Airport measured a wind gust of 43MPH/37KTS
from the south.
&&
SchaperLocal storm report, Apr 11, 12:24 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1224 PM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM Non-Tstm Wnd Gst 2 SSW Silver Lake 28.82N 81.82W
04/11/2024 M43 MPH Lake FL ASOS
The ASOS at the Leesburg International
Airport measured a wind gust of 43MPH/37KTS
from the south.
&&
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:24 AM EDT | Gale Warning | MLB | 17 hr | |
| Apr 11, 3:24 AM EDT | Small Craft Advisory | MLB | 29 hr | |
| Apr 11, 3:57 AM EDT | Beach Hazards Statement | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 16 hr |
| Apr 11, 12:11 PM EDT | Special Weather Statement | MLB | Flagler | 34 min |
| Apr 11, 12:28 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 17 min |
| Apr 11, 12:56 PM EDT | Special Weather Statement | MLB | Volusia | 49 min |
| Apr 11, 1:14 PM EDT | Special Weather Statement | MLB | Lake | 46 min |
| Apr 11, 1:16 PM EDT | Special Marine Warning | MLB | 59 min | |
| Apr 11, 1:38 PM EDT | Special Weather Statement | MLB | Flagler | 37 min |
| Apr 11, 1:40 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 35 min |
| Apr 11, 1:43 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 17 min |
| Apr 11, 1:48 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Apr 11, 2:21 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 39 min |
| Apr 11, 2:24 PM EDT | Special Weather Statement | MLB | Osceola | 51 min |
| Apr 11, 2:49 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 11, 2:58 PM EDT | Special Weather Statement | MLB | Orange, Osceola, Seminole | 47 min |
| Apr 11, 3:38 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 52 min |
| Apr 11, 3:42 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 11, 4:00 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 18 min |
| Apr 11, 4:25 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Apr 11, 5:14 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| Apr 11, 5:40 PM EDT | Special Marine Warning | MLB | 50 min | |
| Apr 11, 5:41 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.